Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Author Index


Journal: Math. Comp. 48 (1987), 855-858
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-87-99758-4
PII: S 0025-5718(87)99758-4
Article copyright: © Copyright 1987 American Mathematical Society